# SDR IPXA2020020765865

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532705270000
- Part serial: 0815
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD CARGO PIT FLOOR PNL 131DE IS DAMAGEDFABRICATED PNL 131DE FROM 4522-374001CB-8 BAT# 3356860 FABRICATED PER SREO A300-5320-16407-E
